Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is the ingredient in pre-natal vitamins that cause some women to get nauseas again?

I got sick last time and my dr had me try some with low levels of that ingredient.

Is it iron that makes some nauseas????

 
MomNbabyGirl009

Asked by MomNbabyGirl009 at 11:39 AM on Jun. 13, 2013 in Pregnancy

Level 20 (9,279 Credits)
This question is closed.
Answers (7)
  • Probably the iron. That stuff makes me sick no matter what form it's in or when I take it.
    NannyB.

    Answer by NannyB. at 12:41 PM on Jun. 13, 2013

  • I've heard it can be zinc or iron.

    My friend couldn't handle them, so her OB said to take 3 Flintstones instead. She loved it!
    anng.atlanta

    Answer by anng.atlanta at 11:51 AM on Jun. 13, 2013

  • It was iron for me but you dont want low level of iron, iron is good for you. Try taking it right after a meal
    LostSoul88

    Answer by LostSoul88 at 11:42 AM on Jun. 13, 2013

  • I always had to take mine at bedtime or I was miserable all day.
    ABeaverhausen

    Answer by ABeaverhausen at 11:43 AM on Jun. 13, 2013

  • I tried that before LostSoul, and it just did not do me good at all!

    My doctor had me switch to a lower level of iron and said it was okay.
    MomNbabyGirl009

    Comment by MomNbabyGirl009 (original poster) at 11:44 AM on Jun. 13, 2013

  • Take them at night before you go to bed.
    ILovemyPaulie

    Answer by ILovemyPaulie at 11:53 AM on Jun. 13, 2013

  • They always gave me a stomach ache, too, if I didn't get sick. Ask the dr or pharmacist if you can cut the vitamin in half with a pill cutter or knife. If you can do that (OTC prenatals you can) then Id still take each half on a full stomach after a meal, taking 1 half after lunch and the other half after dinner.
    HHx5

    Answer by HHx5 at 1:10 PM on Jun. 13, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN